# SDR SWAA2022012161758

- Difficulty date: January 17, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 32,312 hours, 14,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY SLIDE EMERGENCY LIGHT INOP ; / [01] RELAMPED IAW AMM 33-51-04
